# SDR UALA2011090504804

- Difficulty date: September 5, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,210 hours, 8,684 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 104
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE LT GCU.  DUE TO CHRONIC BUG DUAL TRIP EVENTS AND HISTORY OF WHEN PROBLEM OCCURING.  REPLACE THE LT GCU PER MM.  ACCOMPLISHMENT OF ITEM DEPENDENT UPON HIGH PWR RUN RESULTS.  REPLACED LEFT GCU PER AMM PER ABOVE EG6089 CALLOUT REQUEST.
